MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM; SMART OCCLUDER

SPECTRUM MEDICAL LTD QUANTUM; SMART OCCLUDER
Model Number QSOR
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation ticket opened and ongoing.Conclusion of investigation will be provide in a follow up report.
 
Event or Problem Description
The customer reported a sudden locking of the venous occluder; and that opening the occluder was not possible.The customer had to open the occlude in a manual way.
 
Additional Manufacturer Narrative
The device was returned and an investigation found the following.A visual inspection showed the occluder has marks and wear with some paintwork worn down to bare metal.No issues were found with carriage movement.Multiple carriage test were done with no issue.Event logs still inside the device memory no longer contain the day the event occurred.Logs provided from the case show the issue but there is an opinion that a particularly soft tube was kinked during the case which caused the issue, and that there is no fault with the occluder.Connected occluder to a qws, and 6" pump with 3/8" x 3/32" water loop.Connected two flow sensors and level sensor.Set up flows and level for safe and also protected mode and tested bubble alerts and reservoir level alerts.All flow ports work.All pressure ports work.Level sensor port works.Safe and protected mode cause the occluder to clamp correctly, and it always releases when alert warnings are cleared.Cannot find a fault.No fault found with this device.
 
Event or Problem Description

Brand Name
QUANTUM
Common Device Name
SMART OCCLUDER
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
commerce road
ashville business park
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key24320428
Report Number3006073153-2026-00022
Device Sequence Number10041631
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQSOR
Device Catalogue Number51-000074-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown